Circular Microstrip Antenna on a Spherical Surface

De Castro Lima, Antonio Cesar and Descardeci, José Ricardo and Giarola, Attilio José (1992) Circular Microstrip Antenna on a Spherical Surface. Microwave and Optical Technology Letters, 5 (5). pp. 221-224. ISSN 0895-2477. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1002/mop.4650050506

Abstract

A theoretical development for the analysis of a circular microstrip antenna on a spherical surface is described here. It consists of using the cavity model with magnetic side walls and the dyadic Green's function formulation. Expressions for calculating the resonant frequency and input impedance are given. A particular example with the antenna operating in its fundamental mode is examined. The characteristics of this antenna, including its radiation pattern, are presented.

Item Type: Article
Uncontrolled keywords: Conformal Microstrip Antennas; Spherical-Circular Microstrip Antenna
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing
Depositing User: M. Nasiriavanaki
Date Deposited: 29 Aug 2009 19:02
Last Modified: 14 Jul 2014 08:14
Resource URI: http://kar.kent.ac.uk/id/eprint/22345 (The current URI for this page, for reference purposes)
  • Depositors only (login required):